# SDR DALA2023041302917

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 70,357 hours, 27,908 cycles
- Engine: Cfmint CFM567B262
- Engine time: 59,986 hours, 26,618 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3716 - ATB - DUE TO BIRDSTRIKES AND SUBSEQUENT #2 ENGINE DAMAGE. CORRECTIVE ACTION: FOUND DAMAGE TO FAN BLADES AND PLATFORMS. REPLACED FULL FAN BLADE SET AND PLATFORMS. PERFORMED BORESCOPE WITH NO DAMAGE NOTED.
